DCDS Supplements

Volume: 2003, Number: Special, July 2003

Table of Contents:

Author(s): Goro Akagi, Jun Kobayashi, and Mitsuharu Otani
Pages : 1 - 10
Title: Principle of symmetric criticality and evolution equations

Pages : 100 - 107
Title: Asymptotic constancy for nonhomogeneous linear differential equations with unbounded delays

Author(s): Bi Ping and Maoan Han
Pages : 108 - 112
Title: Oscillation of second order difference equations with advanced argument

Author(s): Goro Akagi and Mitsuharu Otani
Pages : 11 - 20
Title: Evolution equations and subdifferentials in Banach spaces

Author(s): Joseph A. Biello, Peter R. Kramer and Yuri V. Lvov
Pages : 113 - 122
Title: Stages of energy transfer in the FPU model

Author(s): Lora Billings , Erik Bollt , David Morgan and Ira B. Schwartz
Pages : 123 - 132
Title: Stochastic global bifurcation in perturbed Hamiltonian systems

Author(s): Henk Broer , Aaron Hagen and Gert Vegter
Pages : 133 - 140
Title: Numerical approximation of normally hyperbolic invariant manifolds

Author(s): Daria Bugajewska and Miros lawa Zima
Pages : 141 - 146
Title: On positive solutions of nonlinear fractional differential equations

Author(s): Dariusz Bugajewski and Miros lawa Zima
Pages : 147 - 155
Title: On the spectral radius of linearly bounded operators and existence results for functional-differential equations

Author(s): G. Calafiore and M.C. Campi
Pages : 156 - 166
Title: A learning theory approach to the construction of predictor models

Author(s): T. Candan and R.S. Dahiya
Pages : 167 - 172
Title: Oscillation of mixed neutral differential equations with forcing term

Author(s): A.M. Candela , J.L. Flores and M. Sanchez
Pages : 173 - 181
Title: A quadratic Bolza-type problem in a non-complete Riemannian manifold

Pages : 182 - 188
Title: Blow-up estimates of positive solutions of a reaction-diffusion system

Author(s): Jorge Cortes
Pages : 189 - 199
Title: Energy conserving nonholonomic integrators

Author(s): Casey T. Cremins
Pages : 200 - 205
Title: Existence theorems for weakly inward semilinear operators

Author(s): Yu. Dabaghian, R. V. Jensen and R. Blumel
Pages : 206 - 212
Title: Integrability in 1D quantum chaos

Author(s): Carlo Alabiso and Mario Casartelli
Pages : 21 - 29
Title: Quasi Normal modes in stochastic domains

Author(s): M.DeDeo , M. Martinez, A. Medrano , M. Minei, H. Stark and A. Terras
Pages : 213 - 222
Title: Spectra of Heisenberg graphs over finite rings

Author(s): M. Delgado-Tellez and A. Ibort
Pages : 223 - 233
Title: On the geometry and topology of singular optimal control problems and their solutions

Author(s): Joshua Z. Du
Pages : 234 - 245
Title: Kelvin-Helmholtz instability waves of supersonic multiple jets

Author(s): Kurt Ehlers
Pages : 246 - 255
Title: Geometric equivalence on nonholonomic three-manifolds

Author(s): R.H. Fabiano and J. Turi
Pages : 256 - 262
Title: Making the numerical abscissa negative for a class of neutral equations

Author(s): Wenying Feng
Pages : 263 - 272
Title: Solutions and positive solutions for some three-point boundary value problems

Author(s): Daniel Franco and Donal O'Regan
Pages : 273 - 280
Title: Existence of solutions to second order problems with nonlinear boundary conditions

Author(s): M. L. Frankel and V. Roytburd
Pages : 281 - 287
Title: Fractal dimension of attractors for a Stefan problem

Author(s): Harald Friedrich
Pages : 288 - 294
Title: Semiclassical and large quantum number limits of the Schrödinger equation

Author(s): Marcelo F. Furtado, Liliane A. Maia and Elves A. B. Silva
Pages : 295 - 304
Title: Systems with coupling in $mathbb(R)^N$ class of noncoercive potentials

Author(s): Ernesto Aranda and Pablo Pedregal
Pages : 30 - 41
Title: Constrained envelope for a general class of design problems

Author(s): Cedric Galusinski and Serguei Zelik
Pages : 305 - 312
Title: Uniform Gevrey regularity for the attractor of a damped wave equation

Author(s): Marta Garcia-Huidobro and Raul Manasevich
Pages : 313 - 319
Title: A three point boundary value problem containing the operator

Author(s): Leszek Gasinski
Pages : 320 - 326
Title: Optimal control problem of Bolza-type for evolution hemivariational inequality

Author(s): Filippo Gazzola
Pages : 327 - 335
Title: Critical exponents which relate embedding inequalities with quasilinear elliptic problems

Author(s): Filippo Gazzola and Lorenzo Pisani
Pages : 336 - 341
Title: Remarks on quasilinear elliptic equations as models for elementary particles

Author(s): John R. Graef , R. Savithri and E. Thandapani
Pages : 342 - 350
Title: Oscillatory properties of third order neutral delay differential equations

Author(s): Maurizio Grasselli and Vittorino Pata
Pages : 351 - 358
Title: On the damped semilinear wave equation with critical exponent

Author(s): E.V. Grigorieva and E.N. Khailov
Pages : 359 - 364
Title: A nonlinear controlled system of differential equations describing the process of production and sales of a consumer good

Author(s): Guo Ben-Yu and Wang Zhong-qing
Pages : 365 - 374
Title: Modified Chebyshev rational spectral method for the whole line

Author(s): Daniel Guo and John Drake
Pages : 375 - 385
Title: A global semi-Lagrangian spectral model for the reformulated shallow water equations

Author(s): Manuel Gutierrez
Pages : 386 - 392
Title: Lorentz geometry technique in nonimaging optics

Author(s): Takahiro Hashimoto
Pages : 393 - 402
Title: Existence and nonexistence of nontrivial solutions of some nonlinear fourth order elliptic equations

Author(s): Min He
Pages : 403 - 412
Title: On continuity in parameters of integrated semigroups

Author(s): J. William Hoffman
Pages : 413 - 422
Title: Remarks on the zeta function of a graph

Author(s): M. R. Arias and R. Benitez
Pages : 42 - 47
Title: Properties of solutions for nonlinear Volterra integral equations

Author(s): S. Huff, G. Olumolode, N. Pennington and A. Peterson
Pages : 423 - 431
Title: Oscillation of an Euler-Cauchy dynamic equation

Author(s): Gennaro Infante
Pages : 432 - 438
Title: Positive solutions of differential equations with nonlinear boundary conditions

Author(s): Hiroshi Inoue , Kei Matsuura and Mitsuharu Otani
Pages : 439 - 448
Title: Strong solutions of magneto-micropolar fluid equation

Author(s): Harry L. Johnson and David L. Russell
Pages : 449 - 458
Title: Transfer function approach to output specification in certain linear distributed parameter systems

Author(s): P. M. Jordan and P. Puri
Pages : 459 - 468
Title: Some recent findings concerning unsteady dipolar fluid flows

Author(s): Shuichi Kawashima , Shinya Nishibata and Masataka Nishikawa
Pages : 469 - 476
Title: Asymptotic stability of stationary waves for two-dimensional viscous conservation laws in half plane

Author(s): C. M. Khalique and G. S. Pai
Pages : 477 - 481
Title: Conservation laws and invariant solutions for soil water equations

Author(s): Yury Arlinskii and Eduard Tsekanovskii
Pages : 48 - 56
Title: Constant J-unitary factor and operator-valued transfer functions

Author(s): Peter R. Kramer, Joseph A. Biello and Yuri Lvov
Pages : 482 - 491
Title: Application of weak turbulence theory to FPU model

Author(s): Helmut Kroger
Pages : 492 - 500
Title: From quantum action to quantum chaos

Author(s): K. Q. Lan
Pages : 501 - 506
Title: Multiple positive eigenvalues of conjugate boundary value problems with singularities

Author(s): Bavo Langerock
Pages : 507 - 516
Title: Optimal control problems with variable endpoints

Author(s): David Lannes
Pages : 517 - 525
Title: Consistency of the KP approximation

Author(s): M. LAZZO
Pages : 526 - 535
Title: Existence and multiplicity results for a class of nonlinear elliptic problems in $\mathbb(R)^N$

Author(s): Dung Le
Pages : 536 - 543
Title: Exponential attractors for a chemotaxis growth system on domains of arbitrary dimension

Author(s): Urszula Ledzewicz and Heinz Schattler
Pages : 544 - 553
Title: Optimal controls for a 3-compartment model for cancer chemotherapy with quadratic objective

Author(s): Timothy J Lewis
Pages : 554 - 562
Title: Phase-locking in electrically coupled non-leaky integrate-and-fire neurons

Author(s): Gary M. Lieberman
Pages : 563 - 570
Title: Nonlocal problems for quasilinear parabolic equations in divergence form

Author(s): Sergei A. Avdonin and Boris P. Belinskiy
Pages : 57 - 67
Title: Controllability of a string under tension

Author(s): Torsten Lindstrom
Pages : 571 - 579
Title: Discrete models and Fisher's maximum principle in ecology

Author(s): Eduardo Liz , Victor Tkachenko and Sergei Trofimchuk
Pages : 580 - 589
Title: Yorke and Wright 3/2-stability theorems from a unified point of view

Author(s): Chunqing Lu
Pages : 590 - 595
Title: Asymptotic solutions of a nonlinear equation

Author(s): Harald Markum and Rainer Pullirsch
Pages : 596 - 603
Title: Classical and quantum chaos in fundamental field theories

Author(s): S. L. Ma'u and P. Ramankutty
Pages : 604 - 609
Title: An averaging method for the Helmholtz equation

Author(s): Roderick V.N. Melnik and Ningning Song
Pages : 610 - 617
Title: Dynamics of torque-speed profiles for electric vehicles and nonlinear models based on differential-algebraic equations

Author(s): Mariusz Michta
Pages : 618 - 622
Title: On solutions to stochastic differential inclusions

Author(s): Ronald E. Mickens
Pages : 623 - 629
Title: Positivity preserving discrete model for the coupled ODE's modeling glycolysis

Author(s): Alain Miranville
Pages : 630 - 637
Title: Existence of solutions for Cahn-Hilliard type equations

Author(s): Hirobumi Mizuno and Iwao Sato
Pages : 638 - 646
Title: L-functions and the Selberg trace formulas for semiregular bipartite graphs

Author(s): Octavian G. Mustafa and Yuri V. Rogovchenko
Pages : 647 - 655
Title: Existence of square integrable solutions of perturbed nonlinear differential equations

Author(s): Kayvan Najarian
Pages : 656 - 663
Title: On stochastic stability of dynamic neural models in presence of noise

Author(s): Matas Navarro and Federico Sanchez-Bringas
Pages : 664 - 671
Title: Dynamics of principal configurations near umbilics for surfaces in $mathbb(R)^4$

Author(s): Gaston N'Guerekata
Pages : 672 - 677
Title: On weak-almost periodic mild solutions of some linear abstract differential equations

Author(s): Sam Northshield
Pages : 678 - 687
Title: Quasi-regular graphs, cogrowth, and amenability

Author(s): Lennard F. Bakker
Pages : 68 - 77
Title: A reducible representation of the generalized symmetry group of a quasiperiodic flow

Author(s): Rafael Ortega and James Robert Ward Jr.
Pages : 688 - 693
Title: A semilinear elliptic system with vanishing nonlinearities

Author(s): Chun-Gil Park
Pages : 694 - 700
Title: Stability of a linear functional equation in Banach modules

Author(s): Pawel Pilarczyk
Pages : 701 - 708
Title: Topological-numerical approach to the existence of periodic trajectories in ODE's

Author(s): David W. Pravica and Michael J. Spurr
Pages : 709 - 716
Title: Analytic continuation into the future

Author(s): Dalibor Prazak
Pages : 717 - 726
Title: Exponential attractor for the delayed logistic equation with a nonlinear diffusion

Author(s): Maria Alessandra Ragusa
Pages : 727 - 733
Title: Parabolic systems with non continuous coefficients

Author(s): Vladimir Rasvan
Pages : 734 - 741
Title: On the central stability zone for linear discrete-time Hamiltonian systems

Author(s): Paolo Rinaldi and Heinz Schattler
Pages : 742 - 751
Title: Minimization of the base transit time in semiconductor devices using optimal control

Author(s): Kimun Ryu and Inkyung Ahn
Pages : 752 - 759
Title: On certain elliptic systems with nonlinear self-cross diffusions

Author(s): Felix Sadyrbaev
Pages : 760 - 770
Title: Nonlinear boundary value problems of the calculus of variations

Author(s): Yasuhisa Saito
Pages : 771 - 777
Title: A global stability result for an N-species Lotka-Volterra food chain system with distributed time delays

Author(s): A. Salvatore
Pages : 778 - 787
Title: Multiple homoclinic orbits for a class of second order perturbed Hamiltonian systems

Author(s): Cristina M. Ballantine
Pages : 78 - 82
Title: Ramanujan type graphs and bigraphs

Author(s): Barbara A. Shipman
Pages : 788 - 797
Title: Compactified isospectral sets of complex tridiagonal Hessenberg matrices

Author(s): Ken Shirakawa
Pages : 798 - 808
Title: Asymptotic stability for dynamical systems associated with the one-dimensional Frémond model of shape memory alloys

Author(s): Eugenii Shustin
Pages : 809 - 816
Title: Exponential decay of oscillations in a multidimensional delay differential system

Author(s): Michael W. Smiley and Howard A. Levine
Pages : 817 - 826
Title: Numerical simulation of capillary formation during the onset of tumor angiogenesis

Author(s): Jedrzej Sniatycki
Pages : 827 - 833
Title: Integral curves of derivations on locally semi-algebraic differential spaces

Author(s): John V. Baxley and Philip T. Carroll
Pages : 83 - 90
Title: Nonlinear boundary value problems with multiple positive solutions

Author(s): Meiyu Su
Pages : 834 - 841
Title: True laminations for complex Hènon maps

Author(s): Emmanuel Trelat
Pages : 842 - 851
Title: Optimal control of a space shuttle, and numerical simulations

Author(s): Konstantina Trivisa
Pages : 852 - 863
Title: Global existence and asymptotic analysis of solutions to a model for the dynamic combustion of compressible fluids

Author(s): Larry Turyn
Pages : 864 - 871
Title: Cellular neural networks: asymmetric templates and spatial chaos

Author(s): C. van der Mee and S. Vernier-Piro
Pages : 872 - 879
Title: Travelling waves for solid-gas reaction-diffusion systems

Author(s): Cheng Wang
Pages : 880 - 887
Title: The primitive equations formulated in mean vorticity

Author(s): Dehua Wang
Pages : 888 - 897
Title: Global existence and dynamical properties of large solutions for combustion flows

Author(s): D.Warren and K Najarian
Pages : 898 - 904
Title: Learning theory applied to Sigmoid network classification of protein biological function using primary protein structure

Author(s): J. R. L. Webb
Pages : 905 - 915
Title: Remarks on positive solutions of some three point boundary value problems

Author(s): Boris P. Belinskiy and Peter Caithamer
Pages : 91 - 99
Title: Stochastic stability of some mechanical systems with a multiplicative white noise

Author(s): Wen-Qing Xu
Pages : 916 - 925
Title: Boundary conditions for multi-dimensional hyperbolic relaxation problems

Author(s): Xiangjin Xu
Pages : 926 - 934
Title: Multiple solutions of super-quadratic second order dynamical systems

Author(s): Noriaki Yamazaki
Pages : 935 - 944
Title: Global attractors for non-autonomous multivalued dynamical systems associated with double obstacle problems

Author(s): Ming Yang and Chulin Li
Pages : 945 - 950
Title: Valuing investment project in competitive environment

Author(s): Tianliang Yang and J. M. McDonough
Pages : 951 - 959
Title: Solution filtering technique for solving Burgers' equation

Author(s): Zelik S.
Pages : 960 - 966
Title: Formally gradient reaction-diffusion systems in Rn have zero spatio-temporal topological

Author(s): Dmitry V. Zenkov
Pages : 967 - 976
Title: Linear conservation laws of nonholonomic systems with symmetry